# SDR HEEA0011137

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- System (JASC): 6300 · Main Rotor Drive System
- Part: Bearing
- Part number: SB7003102
- Condition: Erosion
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING EXCESSIVE EROSION.
